Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On minimal asymptotic bases of order three

Tom 151 / 2018

Dengrong Ling, Min Tang Colloquium Mathematicum 151 (2018), 9-18 MSC: Primary 11B13. DOI: 10.4064/cm6901-2-2017 Opublikowany online: 13 October 2017

Streszczenie

Let $A$ be a subset of $\mathbb {N}$, and $W$ be a nonempty subset of $\mathbb {N}$. Denote by $\mathcal {F}^{\ast }(W)$ the set of all finite, nonempty subsets of $W$. For integer $g\geq 2$, let $A_{g}(W)$ be the set of all numbers of the form $ \sum _{f\in F}a_{f}g^{f}$ where $F\in \mathcal {F}^{\ast }(W)$ and $1\leq a_{f}\leq g-1$. For $i=0,1,2$, let $W_{i}=\{n\in \mathbb {N} \mid n\equiv i  ({\rm mod} 3)\}$. We show that for any $g\geq 2$, the set $A=A_{g}(W_{0})\cup A_{g}(W_{1})\cup A_{g}(W_{2})$ is a minimal asymptotic basis of order three. Moreover, we construct an asymptotic basis of order three containing no subset which is a minimal asymptotic basis of order three.

Autorzy

  • Dengrong LingSchool of Mathematics and Computer Science
    Anhui Normal University
    Wuhu 241003, P.R. China
    e-mail
  • Min TangSchool of Mathematics and Computer Science
    Anhui Normal University
    Wuhu 241003, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek